MAUDE Adverse Event Report: ZYNEX MEDICAL, INC. NEXWAVE

ZYNEX MEDICAL, INC. NEXWAVE
Model Number 700400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial incident occurred in early 2024, but the patient did not make an initial report to zynex medical, inc.After the incident, the patient disposed of the device and didn't reveal he had an issue until he called zynex medical, inc., on (b)(6) 2026, to discuss the company filing chapter 11 bankruptcy.At that time, a complaint was initiated.
 
Event or Problem Description
The patient called zynex medical, inc.To discuss the chapter 11 filing on (b)(6) 2026, and when asked how the nexwave device is working, he stated that he hasn't used it since early 2024.The patient then stated that during use of the device, in 2024, he had an adverse reaction to the stimulation, and he fell back and hit his head.The patient went to the hospital for care but did not state the level of care received.The patient had been using the device a couple weeks but does not recall how he was treating himself at the time of the incident.The patient disposed of the device and did not call zynex medical to report the issue at the time of the incident.

Brand Name
NEXWAVE
Common Device Name
NEXWAVE
Manufacturer (Section D)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood co CO 80112
Manufacturer (Section G)
ZYNEX MEDICAL, INC.
14800 grasslands dr
englewood co CO 80112
Manufacturer Contact
justin harrington
14800 grasslands dr
englewood, CO 80112
7204652294
MDR Report Key24211764
Report Number3000214920-2026-00004
Device Sequence Number5430867
Product Code LIH
UDI-Device Identifier00852670007007
UDI-Public00852670007007
Combination Product (Y/N)N
PMA/510(K) Number
K111279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700400
Device Lot Number1330318
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale